Entropy numbers of tensor products of operators

David E. Edmunds Mathematics Division, University of Sussex Hans-Olav Tylli Department of Mathematics, University of Helsinki

TBD mathscidoc:1701.332795

Arkiv for Matematik, 31, (2), 247-274, 1992.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:40 uploaded by arkivadmin ] [ 917 downloads ] [ 0 comments ] [ Cited by 1 ]
  title={Entropy numbers of tensor products of operators},
  author={David E. Edmunds, and Hans-Olav Tylli},
  booktitle={Arkiv for Matematik},
David E. Edmunds, and Hans-Olav Tylli. Entropy numbers of tensor products of operators. 1992. Vol. 31. In Arkiv for Matematik. pp.247-274. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203540716838604.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved